# SDR REXA2016052800956

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,344 hours, 22,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC COVER OVER FLOOR EMERGENCY LIGHT NEAR 1CD, 2CD & 3CD ARE LOOSE & COMING UP.  SECURED PLASTIC COVER AS REQUIRED.
